After stopping sertraline 100 MG, I have gained 20+ pounds and am very tired 90% of the time. I have trouble staying awake throughout the day.
Fluoxetine for most doe's not caused as much weight gain it is kind of in the neutral zone but you do have to watch it. And if it does help that should help with the energy level. From what you're saying you gained the weight after stopping the Sertraline that is not really normal and the lack of energy. Really sounds like you need to talk to your doctor this could be the whole part of the depression. The signs are there. I think you should get in and ask the doctor or let them know what has been going on. Best of luck and you well get to feeling better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 1 answer
Posted 7 Feb 2016 • 5 answers
Posted 2 Jul 2016 • 2 answers
Posted 29 Dec 2016 • 1 answer
Posted 8 Mar 2017 • 2 answers